Intensive training and certification option
Students will train at their own pace, in the Level 1 curriculum and be eligible to test.
Testing is optional, but required to certify in the program.
We are sorry but NO refunds!
Upon checkout you will receive download instruction in the checkout page, as well as in your email, with all the instructions including the password and website to access your content. Do not lose this information as you will need it every time you log in.
You have indefinite access to your content. It never expires. The videos are available to you anytime through the links provided after purchase.
All details about the program and curriculum content will be released in your registration packet after you have reserved your spot.
This is NOT a beginner Level course. It is open level to all who have some understanding of basic beginner techniques and movements!
コロナウイルスの感染拡大の防止によりイベントは延期開催をすることに決定致しました。 日程は調整中です。 皆様にはご迷惑をお掛けしておりますが、ご理解ご協力のほどを どうぞ宜しくお願い致します。
RAQS FLOW LEVEL 2
Intensive training and certification in Denver, Colorado
October 24-October 27, 2019
A continuation of Level 1, you must have participated in Level 1 (you did not have to test).
27 hours of training and 2 hours testing.
(testing fee in not included, it is an additional $115)
Sunday 10-1 / Testing 2-3:30
Open to all dancers who have participated in Level 1 whether they tested or not.
Overview and topics
Continuation of history and cultural examination.
Level 2 Strength training and conditioning to develop the core, enhance stamina, flexibility, balance, and well-being
Posture and Level 2 arm positions and stylizations. Analysis of their modes of use
Level 2 Raqs Flow technique and movement vocabulary, introduction to isolations and layering
Level 2 Raqs Sharqi technique and movement vocabulary
Foot patterns and transitions
Development of spins and turns
Level 2 Drills designed to enhance stamina, coordination and rhythmic consistency
Level 2 Rhythm identification. Introducing finger cymbals and basic darbuka techniques with musician
Level 2 Choreography to enhance and develop “Flow”
Please be advised that you must have completed at least one Level 1 training (not tested, that is optional) to participate in the Level 2. Additional prerequisites are required for students who want to test in Level 2. All those details are disclosed in your registration packet.
SPACE IS LIMITED TO to ensure personal 1 on 1 coaching and feedback.
RESERVE YOUR SPOT with one of these payment plan options.
1 FULL PAYMENT: $499
2 PAYMENTS PLAN 2x $249.50
4 PAYMENTS PLAN 4x $124.75
Upon registration you will get full details in your welcome/registration packet about Level 2 as well as a syllabus and info about Denver hotels we recommend.
Space is limited to 15 for intimate one on one coaching and guidance. Be sure to reserve your space right away as spots are anticipated to sell out.
We are sorry but NO refunds! Under certain circumstance we can offer a transfer to another training.
Join Sadie & Jade El Jabel | 1 Day ~ Online BellyDance Event and Party!
Theme ~ Poetry In Motion!
Jade and Sadie will offer workshops focusing on technique, drills and combinations to help you get the most out of your movement. We aim to tap into the concepts and visuals of creating dynamic shapes, accents and poetry of dance.
We will begin this amazing event with 4 hours of workshops. After a few short breaks we will begin our “Chat with Sadie & Jade.” This Q&A is your opportunity to ask two professionals, with more than 40 years of experience, all your questions. In the security of our exclusive group, we encourage you to ask and to also share, if you watched the Live IG interview with these two, then you know what a treat you are in for!
After the Q&A we will host a private show just for our group. Sadie and Jade will perform as well as dancers from our Poetry In Motion event. If you would like to be one of the performers, purchase the “Performers Pack”.
Due to this unique opportunity, we will limit the amount of performers to 15. First come first serve basis!
Each dancer in the show will receive a professional, live evaluation from Sadie and Jade after the show, if they want one. (Evaluations will focus on both the strengths of the dancer as well as a few suggestions for improvement).
Brazil / USA
1pm / 10am – 2 hrs Sadie ~ Percussive Isolations & Accents! Explore the exciting possibilities in your movements. The music will be our muse and inspire some truly Raq’n, yet poetic expressions!
3pm / 12pm 30 minutes break
3:30pm / 12:30pm – 2 hrs Jade El Jabel ~ Smooth and Sinuous! Jade will take you on an exploration of curves, moving your body in luscious and supple aways. Your own body will be your muse, as we tap into emotional, movement poetry!
5:30pm / 2:30pm – 30 minutes break
6:00pm / 3:00pm – 1.5 hrs Q&A and Chat with Jade & Sadie Ask us anything and share your beauty and wisdom! It’s rare to be among a group of people willing and open to share. We are so excited to facilitate this conversation, lets inspire each other!
7:30pm / 4:30pm – 1.5 hrs Show Prep! Please be back in time to support and watch the show!
9pm / 6pm – 2 hrs “Poetry In Motion Show” All participants may join us to either watch or perform in the show. After the live show Sadie & Jade will offer evaluations and feedback to the performers who want it, followed by a closing ceremony!!
Sign up through Sadie or Jade.
Jade will have her payment options set to the Brazilian Real and Sadie will be set up for US Dollars.
Event Options | You must select which “Pack” you want on the registration page:
“Full Pack” $55.00 USD ~ Everything is included but you choose not to perform in the show, only watch.
“Performers Pack”$70.00 USD ~ Limited to 15! Everything is included and you will perform in the show and receive an evaluation after your performance (if you want it).
SIGN UP NOW!!
Upon registration, you will receive a confirmation email. We will send out your zoom link the night before the event.